# SDR MASA200601988

- Difficulty date: July 30, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 20,397 hours, 16,756 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7122 ORD.  IDG OFF LINE AND GEN 2 OFF LINE.  MX SERVICED IDG.
